# SDR SIMA982291

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AE
- Make and model: Saab 340B
- Aircraft serial: 340B180
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5711 - AVIONICS SMOKE LIGHT CAME ON SEVERAL TIMES IN FLIGHT.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
